# SDR CALA2015071394091

- Difficulty date: November 1, 2010
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 41,162 hours, 16,154 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT WING TOP NR 2 PANEL BETWEEN RIB 19 & 20, AT THE MANUAL REFUELING PORT CUT OUT, FROM DF DATED 11 01 2010.  BLEND REPAIR WAS ACCOMPLISHED IAW 80263 & EA 319-5721-13-A2032.
